# SDR 2003FA0000219

- Difficulty date: March 14, 2002
- Submitted: March 10, 2003
- Operation: General aviation
- Aircraft: N8500Z
- Make and model: Zinair CH2000
- Aircraft serial: 201003
- Engine: Lyc O235*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 20179110
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASSEMBLIES ARE CRACKING WITH LESS THAN 100 HOURS IN SERVICE SINCE NEW.  THE CRACKS ARE UNDER THE CABIN HEAT SHROUD AND CAN NOT BE SEEN UNLESS THE SHROUD IS REMOVED.  NUMEROUS CRACKS HAVE ALSO BEEN FOUND IN OTHER AREAS OF THESE ASSEMBLIES.  IT IS SUGGESTED THAT THE MANUFACTURER BE CONTACTED IMMEDIATELY WITH THE ABOVE INFORMATION AND RECOMMEND CORRECTIVE ACTION.  UNTIL THE ABOVE IS CORRECTED BY THE MANUFACTURER, IT IS SUGGESTED BY THIS REPAIR STATION THAT THE EXHAUST SYSTEM BE PRESSURE CHECKED EVERY TWENTY FIVE (25) HOURS.
